| Catalog Number |
KCFW-7.0-35-55-RB-HFANL0-HC |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/18/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The sheath buckled on top of the dilator upon introduction into the skin from the lower extremity, and the tip of the sheath became nicked and stretched.A new device was used to complete the intended procedure.It was noted the patients anatomy was tortuous or calcified.A section of the device did not remain inside the patient's body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.